# SDR 2018FA0000012

- Difficulty date: December 6, 2017
- Submitted: January 10, 2018
- Operation: General aviation
- Aircraft: N4VF
- Make and model: Amd FALCON7X
- Aircraft serial: 62
- Engine: Pwc PW307A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH A THICK OVERCAST.  TURNED ALL ENG AND WING ANTI-ICE ON AT APPROXIMATELY 9000FT.  CAME OUT OF CLOUDS BETWEEN FL 330 AND FL 340.  IN THE PROCESS OF TURNING THE ANTI-ICE SYS OFF, THE WING ANTI-ICE WAS TURNED OFF FIRST.  THE INSTANT THE WING ANTI-ICE WAS TURNED OFF,  HAD A CAS MESSAGE INDICATING BLEED FAIL 1 -3.  ALSO A CAS MESSAGE FOR CABIN RATE ABNORMAL.  EXPERIENCED THIS SAME SITUATION ON A PREVIOUS FLIGHT A YEAR OR SO BEFORE.  TURNED ALL OF THE ENGINE ANTI-ICE OFF TO RESET THE BLEEDS ON THE OVERHEAD PANEL.  THE BLEED 3 WAS RESET FIRST, THEN BLEED 1 AND BLEED 2 WERE RESET IAW THE PROCEDURE  FSA-36-10-006-R01-A.  THE BLEED 3 RESET AND THE CABIN RATE ABNORMAL CAS WENT OUT.  MONITORED THE ECS PAGE TO VERIFY THAT THE CABIN WAS PRESSURIZING PROPERLY.  CONTINUED THE CLIMB TO FL 410 WITH NORMAL OPS THE REST OF THE FLIGHT.
